Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering with hair loss, delayed periods with breast pain. Taking vighan tablets. Could that be causing delay?

i am 35 years old lady and suffering from hair loss and have been taking vighan tablets for the last 15 days on advise of a dermatoligist alongwith some hair lotion (cover it). what i want to knw is that does it have any effect on my periods as they are delayed by four/five days along with pain in breast . does it has to do anything with these tablets ?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

No , Vighan tablets do not have any effect on the periods or hormone levels.

Vighan contains Multivitamins which are safe to be used and help in maintaining the health of the skin and the hairs.

Do consult a gynaecologist to be examined and find out the exact cause for the problems you are facing.

Wish you good health.

Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor